Home*SHOP BY BRANDNurofen / NuromolNurofen for Children 5 - 12 Years Liquid 200ml - Strawberry Flavour - Quantity Restriction (2) Applies

Nurofen for Children 5 - 12 Years Liquid 200ml - Strawberry Flavour - Quantity Restriction (2) Applies

Nurofen for Children 5 - 12 Years Liquid 200ml - Strawberry Flavour - Quantity Restriction (2) Applies

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Nurofen for Children 5 - 12 Years Liquid 200ml - Strawberry Flavour - Quantity Restriction (2) Applies


PM - Pharmacy Medicine
Price 
NZ$ 27.50

Quantity

Nurofen for Children 5 - 12 Years Liquid 200ml - Strawberry Flavour - Quantity Restriction (2) Applies
Nurofen for Children 5 - 12 Years Ibuprofen 200mg/5ml Oral Liquid 200ml  - Strawberry Flavour

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours. It contains ibuprofen to effectively relieve common childhood pains such as: 

• Cold and flu sumptoms
• Teething pain & toothaches
• Earaches
• Sore throats
• Headaches
• Minor aches, sprains and strains

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in strawberry and orange flavours.
 
Active Ingredients:
Ibuprofen 200mg/5mL oral suspension
 
Also contains: sodium chloride and saccharin sodium
Does not contain: aspirin, alcohol or aspartame.

Dosage:

Dosage needs to be appropriate for the strength given (Nurofen Syringe comes with medicine) :

Children 5- 7 years (18 - 22kg) 4.5 - 5.5ml
Children 7- 9 years (22 - 28kg) 5.5 - 7ml
Children 9- 12 years (28-40kg) 7 - 10ml

Repeat Dose every 6 - 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed the stated dose.
 
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
 

Warnings:
  • Not for use in babies under 3 months of age.
  • Do not exceed the recommended dose.
  • Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • If your child's symptoms worsen or persist consult your doctor.
  • Do not use if:
    • you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
    • allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
    • you are in the last 3 months of pregnancy
  • Unless a doctor has told you to, do not use:
    • if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
    • if your child is under 12 months of age
    • for more than 3 days at a time
    • if you or your child have asthma
    • if you are trying to become pregnant or during the first 6 months of pregnancy
    • in children suffering from chickenpox (varicella)
    • in children suffering from dehydration through diarrhoea and/or vomiting
    • if you are aged 65 years or over

 

 


  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition